Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Cramping and nausea on Clomid
    avatar
    Anon_12651 posted:
    I am on cycle day 20 and took 150mgs clomid on days 5-9. Now, I am crampy (goes across my lower abdomen) and I feel sick. It feels like I have PMS. Like my period is going to start tomorrow. Is this normal to feel like this? Should I be worried?
    Reply
     
    avatar
    mrs62610 responded:
    Could be ovulation. Have you been using opk's?
    Me-24 DH-37 TTC 1st for 16 months. 3 rounds of Clomid all BFN's. 3rd round of Femara, Ovidrel, and LP Progesterone. Adding IUI this cycle. Blood test 9/18
     
    avatar
    roxypam responded:
    If you ovulated that late, it may be ovulation if it is hurting either on the left or on the right. If not then i can just be side effects from the clomid. I had cramping like that around CD 20-CD 26, and get my period 2 or 3 days after. And i remember also feeling like i have PMS, headaches, even went to see my doctor. With all of that being said, those symptoms are identical with pregnancy symptoms, so i would advise you to just wait and test if AF does not show when she is supposed to. And if the pain is unbearable, go see the doctor. Hope it helps.
    Me(30)DH(38)TTC 18 mths.2rounds 50mg clomid.Ovulated but BFN.Sent to RE, on Femara 5mg (3-7), Ovidrel and IUI.
     
    avatar
    Anon_12651 replied to mrs62610's response:
    I took digital opks (First Response) and I got a sign on Oct 1. I still have the crampy feeling across my lower abdomen. I started taking the IC preg tests this morning, and it was negative. My face has also started breaking out and it feels oily. I guess I will just have to wait and see what happens.
     
    avatar
    Anon_12651 replied to roxypam's response:
    I'm not sure if the pain is unbearable, it's dull and annoying. I have also been feeling a little dizzy sometimes. Just out of curiosity-which Dr would I call? Family Dr or Gynecologist?
     
    avatar
    roxypam replied to Anon_12651's response:
    Humm i really think it is just the clomid side effects, but you never know. You can go back to the Gyno since he is the one who prescribed it. Hopefully you get an appointement asap. When it happenned to me i went to see my family Dr since i do need an appointment. He did blood work and evrything, but we found out it was the Clomid playing with me.
    Me(30)DH(38)TTC 18 mths.2rounds 50mg clomid.Ovulated but BFN.Sent to RE, on Femara 5mg (3-7), Ovidrel and IUI.
     
    avatar
    Anon_12651 replied to roxypam's response:
    Thank you


    Spotlight: Member Stories

    I am 24 and my DH of 6 years is 29. We have been TTC since July 2009 & we have 1 DD who just turned 5. Each month comes around, we get hopeful, th...More

    Helpful Tips

    Want to read "discussions" only?
    Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
    Was this Helpful?
    12 of 23 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.